Alert archive / Kansas / High Wind Warnings in 2006
High Wind Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this high wind warning at Apr 15, 2006, 2:01 PM CDT for 4 counties in Kansas. It took effect at Apr 15, 2006, 2:07 PM CDT. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2006, 2:01 PM CDT (19:01 UTC)
- In effect from
- Apr 15, 2006, 2:07 PM CDT
- Expired
- Apr 15, 2006, 4:00 PM CDT
- In force
- 113 min
- Issued by
- NWS Hastings, NE
Counties Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS
The radar
The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.0 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3836 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 151901 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 201 PM CDT SAT APR 15 2006 ...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING... KSZ005-006-017-018-152100- /O.NEW.KGID.HW.W.0002.060415T1901Z-060415T2100Z/ /O.EXT.KGID.WI.Y.0013.060415T2100Z-060416T0200Z/ PHILLIPS-SMITH-ROOKS-OSBORNE- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE 201 PM CDT SAT APR 15 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM CDT UNTIL 9 PM CDT THIS EVENING. STRONG WEST WINDS WILL SPREAD EAST ACROSS PORTIONS OF NORTH CENTRAL KANSAS THIS AFTERNOON. SUSTAINED WEST WINDS OF 35 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED BETWEEN 2 PM AND 4 PM CDT. AREAS OF BLOWING DUST CAN BE EXPECTED WITH THESE STRONG WINDS. SUSTAINED WINDS WILL WILL DECREASE AFTER 4 PM TO 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ060-061-072>074-082>084-152100- /O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/ DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN 201 PM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED DURING THE AFTERNOON AND EVENING...WITH GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS73 KGID 151911 CCA NPWGID URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 207 PM CDT SAT APR 15 2006 CORRECTED TYPOGRAPHICAL ERROR ...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING... KSZ005-006-017-018-152100- /O.COR.KGID.HW.W.0002.060415T1907Z-060415T2100Z/ /O.COR.KGID.WI.Y.0013.060415T2100Z-060416T0200Z/ PHILLIPS-SMITH-ROOKS-OSBORNE- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE 207 PM CDT SAT APR 15 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT FROM 4 PM CDT UNTIL 9 PM CDT THIS EVENING. STRONG WEST WINDS WILL SPREAD EAST ACROSS PORTIONS OF NORTH CENTRAL KANSAS THIS AFTERNOON. SUSTAINED WEST WINDS OF 35 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE EXPECTED BETWEEN 2 PM AND 4 PM CDT. AREAS OF BLOWING DUST CAN BE EXPECTED WITH THESE STRONG WINDS. SUSTAINED WINDS WILL DECREASE AFTER 4 PM TO 25 TO 35 MPH...WITH GUSTS TO AROUND 45 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ060-061-072>074-082>084-152115- /O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/ DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN 207 PM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED DURING THE AFTERNOON AND EVENING...WITH GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 152103 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 403 PM CDT SAT APR 15 2006 ...STRONG WEST WINDS EXPECTED THIS AFTERNOON AND EVENING... KSZ005-006-017-018-160200- /O.EXP.KGID.HW.W.0002.000000T0000Z-060415T2100Z/ /O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/ PHILLIPS-SMITH-ROOKS-OSBORNE- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE 403 PM CDT SAT APR 15 2006 ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NEZ060-061-072>074-082>084-160200- /O.CON.KGID.WI.Y.0013.000000T0000Z-060416T0200Z/ DAWSON-BUFFALO-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...LEXINGTON...KEARNEY...ELWOOD... HOLDREGE...MINDEN...BEAVER CITY...ALMA...FRANKLIN 403 PM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING HOURS. SUSTAINED WIND SPEEDS OF 25 TO 35 MPH ARE EXPECTED...WITH GUSTS UP TO 45 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this high wind warning went out at Apr 15, 9:53 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Apr 15, 9:53 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
953 AM CDT SAT APR 15 2006
.DISCUSSION...QUICK UPDATE TO INCREASE WIND SPEEDS AND ISSUE A
WIND ADVISORY FOR AREAS WEST AND SOUTHWEST. WIND WITH HIGH
MOMENTUM WILL BE MIXED DOWN BY AFTERNOON.
&&
.PREV DISCUSSION... (ISSUED 358 AM CDT SAT APR 15 2006)
DISCUSSION...THIS FORECAST DEALS PRIMARILY WITH THE RISK OF
SEVERE TODAY...WITH THE OUTLIER OF WIND PROBLEMS AS WELL.
A LOT GOING ON. NAM STILL THE SLOWEST AND BELIEVE IT TO BE TOO SLOW
GIVEN LIGHTNING STRIKES JUST WEST OF I-25 NEAR PUEBLO AT 08Z.
CENTER OF UPPER LEVEL LOW PRESSURE APPROACHING SOUTHEAST UTAH.
NAM ALSO WAY TOO HIGH ON LOW LEVEL MOISTURE. IT FORECASTS SURFACE
DEW POINTS WELL INTO THE 60S WITH H85 DEW POINTS NEAR 15C. THERE
IS NOTHING IN THE LOW LEVEL MOISTURE ANALYSIS TO SUGGEST THIS WILL
HAPPEN...AND WE MAY WELL MIX THE LOWER ATMOSPHERE FURTHER AND THUS
WATER DOWN WHAT LOW LEVEL MOISTURE WE WILL HAVE. GFS HAS MUCH
BETTER HANDLE ON MOISTURE...AS DOES THE 06Z RUC.
WHILE A VAST MAJORITY OF THE CWFA IS CONSIDERED A MODERATE RISK FOR
SEVERE WEATHER...THIS FORECAST KEEPS SEVERE POTENTIAL CONFINED TO THE
NORTHERN/EASTERN 1/2 OF THE CWFA...AND THAT MAY TOO GENEROUS.
PRIMARY REASONS ARE SPEED OF THE SYSTEM...WEAK MOISTURE PARAMETERS
AND INITIAL CAPPING. AM TRENDING TOWARD THE QUICKER GFS/RUC IDEAS
AT THIS TIME.
SCENARIO SHOULD UNFOLD WITH DRY LINE SURGE AROUND 18Z REALLY PUSHING
THROUGH THE SOUTHWEST 1/4 TO 1/3 OF THE CWFA. THIS RAPID PUSH MAY
WARRANT WIND ADVISORY IN THE SOUTHWEST ZONES. RUC/ETA BOTH SUGGEST
STRONG H85 WINDS WELL ALIGNED IN THE LATE MORNING AND EARLY
AFTERNOON...BUT 06Z ETA DOES NOT KEEP THINGS GOING IN THE LATE
AFTERNOON (AT LEAST NOT NECESSARILY ADVISORY LEVEL WINDS). DAY SHIFT
WILL HAVE TO MONITOR WIND SITUATION...AS CONFIDENCE IS JUST A BIT
LOW ON THIS SHIFT REGARDING THE TIMING AND LOCATION OF STRONGEST
WINDS LATER TODAY.
AS THE DRY LINE RIFLES EAST...STRONG UPPER SUPPORTED ASCENT WILL
OVERCOME THE AREA. THIS SHOULD BE ENOUGH FOR SCATTERED
THUNDERSTORM DEVELOPMENT...ESPECIALLY ACROSS THE EASTERN/NORTHERN
CWFA. AS MENTIONED YESTERDAY...THIS LOOKS A LOT LIKE THE MARCH
30TH EVENT WITH TURNED OUT TO BE MARGINALLY SEVERE HAIL AND SOME
WIND EVENTS. BEST SHEAR IS EAST OF THE CWFA BY 00Z...AND ONLY
FAVORS THE CWFA IN THE AFTERNOON HOURS. TORNADO RISK APPEARS SMALL
WITH LIMITED DISCRETE SUPERCELLS AND ONLY A SMALL WINDOW OF
OPPORTUNITY. MAIN RISK MAY BE JUST TO THE NORTH DEPENDING ON HOW THIS
STORM WRAPS UP...AND TO THE EAST IN DEEP LAYER SHEAR AND BETTER
MOISTURE DURING EVENING. MODERATE RISK FROM SPC PRECLUDES ANY
LARGE DEVIATION AND WILL KEEP SEVERE MENTION...BUT BELIEVE THERE
IS CAUSE FOR SOME DOUBTS REGARDING WIDESPREAD EVENT OVER THE
HASTINGS CWFA. WE WILL KNOW MORE IN ABOUT 15 HOURS.
RISK FOR SEVERE WEATHER SHOULD PASS/END BY MID EVENING LEAVING
THE CWFA IN FOR A BREEZY/WINDY NIGHT WITH SOME LINGERING SHOWERS.
NAM STILL THE SLOWEST AND LINGERS SHOWERS IN THE EASTERN CWFA
EARLY SUNDAY MORNING. WILL LEAVE DRY FOR NOW...CLOUDS WILL
ENCOMPASS MUCH OF THE CWFA AT SUNRISE ON EASTER SUNDAY WITH
BRISK WINDS ACROSS THE BOARD. WINDS WILL SLOWLY LESSEN FROM
WEST TO EAST THROUGHOUT THE DAY...WITH CLOUDS DOING JUST THE
SAME.
MONDAY LOOKS LIKE A NICE ONE AGAIN. MODELS CONTINUE TO DEPICT
SYSTEM ALONG ABOUT TUESDAY/WEDNESDAY WILL CONTAIN A LARGE
PART OF ITS ENERGY WITH THE UPPER LOW ACROSS THE NORTHERN
PLAINS. THOUGH COOLER...THIS GENERALLY IS NOT A FAVORED
TRACK FOR MUCH IN THE WAY OF PRECIPITATION.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NEZ060-NEZ061-
NEZ072-NEZ073-NEZ074-NEZ082-NEZ083-NEZ084.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005-KSZ006-
KSZ017-KSZ018.
&&
HEINLEINHazardous weather outlook, Apr 15, 11:57 AM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1157 AM CDT SAT APR 15 2006 NEZ039>041-046>049-062>064-161200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-HALL-HAMILTON- YORK- 1157 AM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN 3 AND 8 PM TODAY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE MAIN HAZARDS. A SMALL...BRIEF TORNADO IS ALSO POSSIBLE...MAINLY EAST OF FULLERTON AND NORTH OF OSCEOLA. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS... WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM 3 PM TO 8 PM. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ077-087-161200- FILLMORE-THAYER- 1157 AM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN 3 AND 8 PM TODAY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE MAIN HAZARDS. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS... WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ007-019-NEZ075-076-085-086-161200- JEWELL-MITCHELL-ADAMS-CLAY-WEBSTER-NUCKOLLS- 1157 AM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BETWEEN 3 AND 8 PM TODAY. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE MAIN HAZARDS. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS... WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 8 PM THIS AFTERNOON AND EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005-006-017-018-NEZ072>074-082>084-161200- PHILLIPS-SMITH-ROOKS-OSBORNE-GOSPER-PHELPS-KEARNEY-FURNAS-HARLAN- FRANKLIN- 1157 AM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON. THE MAIN HAZARDS WILL BE WIND GUSTS OVER 60 MPH AND HAIL THE SIZE OF QUARTERS. A WIDESPREAD OUTBREAK OF SEVERE WEATHER IS NOT EXPECTED. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS... WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED THIS AFTERNOON AND EVENING WITH GUSTS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM 2 PM TO 6 PM THIS AFTERNOON. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ060-061-161200- DAWSON-BUFFALO- 1157 AM CDT SAT APR 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON. THE MAIN HAZARDS WILL BE WIND GUSTS OVER 60 MPH AND HAIL THE SIZE OF QUARTERS. A WIDESPREAD OUTBREAK OF SEVERE WEATHER IS NOT EXPECTED. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH TO EXTREME CATEGORY THROUGH THE EVENING...DUE TO STRONG WINDS... WARM TEMPERATURES...AND LOW RELATIVE HUMIDITIES. SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED THIS AFTERNOON AND EVENING WITH GUSTS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM 2 PM TO 6 PM THIS AFTERNOON. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:27 AM CDT | Wind Advisory | GID | Osborne, Phillips, Rooks, Smith | 13 hr |
Nearby
High Wind Warnings in Kansas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.